# SDR SWIA202052779

- Difficulty date: September 10, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000503
- Aircraft time: 14,490 hours, 8,014 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 84-85
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT WET AREA LT FLOOR SEAT TRACK END CORRODED, AS MARKED FR 84-85.  C-CHECK RO 9/24/2020.  REMOVED COROSION, REF EMB SRM.  PERFROMED PERNANENT REPAIR STEPS, IAW ETD.
